# SDR AALA2018080119027

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE PASSENGER DOOR FLEXIBLE CONTROL HOSE.   REPLACED THE FLEXIBLE CONTROL HOSE.
